Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 7, 1221–1401
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
 
Author index
To appear
 
Other MSP journals
Vinogradov's theorem with Fouvry–Iwaniec primes

Lasse Grimmelt

Vol. 16 (2022), No. 7, 1705–1776
Abstract

We show that every sufficiently large x 3(4) can be written as the sum of three primes, each of which is a sum of a square and a prime square. The main tools are a transference version of the circle method and various sieve related ideas. In particular, a majorant of the set of primes of interest is constructed that overestimates it by a factor of less than 3 and for which we have good control of the Fourier transform.

Keywords
Goldbach-type theorems, transference principle
Mathematical Subject Classification
Primary: 11N36, 11P32
Milestones
Received: 10 March 2021
Revised: 2 September 2021
Accepted: 5 October 2021
Published: 16 October 2022
Authors
Lasse Grimmelt
University of Oxford
Oxford
United Kingdom